International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part B

Parameter estimation for the Exponentiated Weibull distribution: Comparative study


Author(s): Suzanne A Allam, Soha M Othman, Hesham M Reyad and Ahmed M Hashish

Abstract: For the estimation of probability distribution parameters, Haktanir (1997) [4] introduced the method of self-determined probability weighted moments as a refinement on the original method of probability weighted moments defined by Greenwood et al (1979) [2]. In this study, simulation experiments were conducted to investigate the performance of the self- determined probability weighted moments method versus the performances of the methods of maximum likelihood and moments in estimating the parameters of the Exponentiated Weibull distribution.

Pages: 111-117 | Views: 409 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
Suzanne A Allam, Soha M Othman, Hesham M Reyad and Ahmed M Hashish. Parameter estimation for the Exponentiated Weibull distribution: Comparative study. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 111-117.
Call for book chapter
International Journal of Statistics and Applied Mathematics